Blank Cover Image
タイトル、所在が表示されます

Japan journal of applied mathematics

フォーマット:
雑誌
言語:
英語
出版情報:
Tokyo : Kinokuniya
ISSN:
09102043
巻次(年次):
Vol. 1, no. 1 (Sept. 1984)-v. 7, no. 3 (Oct. 1990)
継続後誌:
Japan journal of industrial and applied mathematics <AA10799861>
書誌ID:
AA10457631
子書誌情報
Loading
eリソース
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本応用数理学会

Kinokuniya

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Institute of Mathematics and Its Applications

Academic Press

Australian Mathematical Society

Australian Mathematical Society

日本数学会

Mathematical Society of Japan

Australian Mathematical Society

Australian Mathematical Society

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

徳島大学, 徳島大学総合科学部数理科学教室, 徳島大学工学部数学教室

University of Tokushima